Access count of this item: 119

Files in This Item:
File Description SizeFormat 
1442-8.pdf1.33 MBAdobe PDFView/Open
Title: A Galois embedding from polymorphic types into existential types : Extended Abstract (Proof Theory and Computation Theory)
Authors: Fujita, Ken-etsu
Hasegawa, Masahito
Author's alias: 藤田, 憲悦
長谷川, 真人
Issue Date: Jul-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1442
Start page: 97
End page: 114
URI: http://hdl.handle.net/2433/47578
Appears in Collections:Proof Theory and Computation Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.